# SDR MWEA020347

- Difficulty date: May 21, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 39,238 hours, 39,772 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365841
- Condition: Punctured
- Location: Station 321
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLOORBOARD AT STATION 320 HAS PUNCTURE AT FORWARD INBOARD SIDE.  --  FABRICATED AND INSTALLED CORE PLUG AND DOUBLER REPAIR.
